# SDR REXA2020040100417

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 27,744 hours, 18,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 199301
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND FORWARD EXTERIOR EMERGENCY LIGHTS INOP.
REMOVED AND REPLACED PS37 BATTERY BACK IAW CRJ 900 JOBCARD 33-900-701. OPS CHECK GOOD.
